# SDR DLM88091228

- Difficulty date: June 21, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 48,943 hours, 36,396 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Plate
- Part number: ARB0975520
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK PLATE 1460 HAS CORROSION ON MATING SURFACES.  REPLACED PANEL IAW AMM 28-00-00.
